MAUDE Adverse Event Report: CELLESTIS INC. CELLESTIS; QUANTIFERON-TB GOLD

CELLESTIS INC. CELLESTIS; QUANTIFERON-TB GOLD
Catalog Number 0592-0601
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of a capa investigation, it was determined that complaint number 172032-49483 is related to a foreign recall of a product only available in (b)(4).Due to the similarity to a us product, in an abundance of caution, qiagen is filing a report.
 
Event or Problem Description
Customer complaint received reporting high rate of positive and grey zone results for recruit tb screening at hospital.

Brand Name
CELLESTIS
Common Device Name
QUANTIFERON-TB GOLD
Manufacturer (Section D)
CELLESTIS INC.
28358 constellation road
unit 698
valencia CA 91355
MDR Report Key5408516
Report Number1122376-2016-00008
Device Sequence Number13614229
Product Code NCD
UDI-Device Identifier04053228002109
UDI-Public04053228002109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/01/2014
Device Catalogue Number0592-0601
Device Lot NumberA1210004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1